# SDR SWAA2013022112962

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,903 hours, 62,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C2740929
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 O/B FLAP CARRIAGE SPINDLE HAS MISSING THERMAL COATING WITH EVIDENCE OF CORROSION.  REMOVED AND REPLACED NR 1 LEFT /OB FLAP CARRIAGE SPINDLE ASSY, PER M/M 27-51-34 & MT 327-51-07 & MT 327-51-06.
